Volume 18, Number 4, December 2013

Table of Contents

Articles

SOME GENERALIZATIONS OF ENESTROM-KAKEYA PDF
N. A. Rather, M. A. Shah 445-451
(ψ, φ)-COMMON FIXED POINT THEOREMS IN WEAK NON-ARCHIMEDEAN FUZZY METRIC SPACES AND APPLICATIONS PDF PDF
M. Bousselsal, M. Laid Kadri 473-481
GABOR FRAMES AND MULTILINEAR MULTIPLIERS ON MODULATION SPACES PDF
Cong Wei Song 483-497
COUPLED FIXED POINT THEOREMS FOR WEAKLY φ-CONTRACTIVE MIXED MONOTONE MAPPINGS IN ORDERED b-METRIC SPACES PDF
Jamal Rezaei Roshan, Vahid Parvaneh, Zoran Kadelburg 499-514
NEW TYPE OF GENERALIZED DIFFERENCE SEQUENCES OF FUZZY NUMBERS PDF
Ab. Hamid Ganie, Neyaz Ahmad Sheikh 515-522
THE UNIFORM METHOD TO THE SOLUTIONS OF TYPE OF THE FIFTH-ORDER SAWADA-KOTERA EQUATIONS PDF
Zhao-Hong Sun, Wei Zhang, Tieshan He, Chuan-xiang Gao 523-533
EXISTENCE OF RANDOM FIXED POINT IN CONE RANDOM METRIC SPACES PDF
G. S. Saluja 535-543
A NONLINEAR WAVE EQUATION ASSOCIATED WITH A NONLINEAR INTEGRAL EQUATION PDF
Le Thi Phuong Ngoc, Nguyen Huu Nhan, Tran Minh Thuyet, Nguyen Thanh Long 545-578
A INTEGRAL EQUATION RELATED TO THE MACROECONOMIC MODELS PDF
Tran Minh Thuyet, Le Thi Phuong Ngoc, Nguyen Thanh Long 579-590
EXTENSION OF SOME WELL-KNOWN POLYNOMIAL INEQUALITIES PDF
Irshad Ahmad, A. Liman, W. M. Shah 453-472


ISSN: 1229-1595 (Print), 2466-0973 (Online)